The Whitehead group of a polynomial extension

Hyman Bass; Alex Heller; Richard G. Swan

Publications Mathématiques de l'IHÉS (1964)

  • Volume: 22, page 61-79
  • ISSN: 0073-8301

How to cite

top

Bass, Hyman, Heller, Alex, and Swan, Richard G.. "The Whitehead group of a polynomial extension." Publications Mathématiques de l'IHÉS 22 (1964): 61-79. <http://eudml.org/doc/103846>.

@article{Bass1964,
author = {Bass, Hyman, Heller, Alex, Swan, Richard G.},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {61-79},
publisher = {Institut des Hautes Études Scientifiques},
title = {The Whitehead group of a polynomial extension},
url = {http://eudml.org/doc/103846},
volume = {22},
year = {1964},
}

TY - JOUR
AU - Bass, Hyman
AU - Heller, Alex
AU - Swan, Richard G.
TI - The Whitehead group of a polynomial extension
JO - Publications Mathématiques de l'IHÉS
PY - 1964
PB - Institut des Hautes Études Scientifiques
VL - 22
SP - 61
EP - 79
LA - eng
UR - http://eudml.org/doc/103846
ER -

References

top
  1. [1] H. BASS, K-theory and Stable Algebra, Publ. math. I.H.E.S., n° 22 (1964). Zbl0248.18025MR30 #4805
  2. [2] A. BOREL et J.-P. SERRE, Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. Math. France, 86 (1959), 97-136. Zbl0091.33004MR22 #6817
  3. [3] J. DIEUDONNÉ, Les déterminants sur un corps non-commutatif, Bull. Soc. Math. France, 71 (1943), 27-45. Zbl0028.33904MR7,3a
  4. [4] G. HIGMAN, Units in group rings, Proc. London Math. Soc. (2), 46 (1940), 231-248. Zbl0025.24302MR2,5bJFM66.0104.04
  5. [5] I. KAPLANSKY, Homological Dimension of Rings and Modules (mimeo. notes), University of Chicago, 1959. 
  6. [6] J.-P SERRE, Modules projectifs et espaces fibrés à fibre vectorielle, Sém. Dubreil, Paris, 1958. Zbl0132.41202MR31 #1277
  7. [7] J. H. C. WHITEHEAD, Simple homotopy types, Amer. Jour. Math., 72 (1950), 1-57. Zbl0040.38901MR11,735c
  8. [8] M. ATIYAH and R. BOTT, An elementary proof of the periodicity theorem for the complex linear group (to appear). Zbl0131.38201
  9. [9] M. ATIYAH and F. HIRZEBRUCH, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Amer. Math. Soc., vol. 3 (1961), 7-38. Zbl0108.17705MR25 #2617

Citations in EuDML Documents

top
  1. Naoufel Battikh, Relation entre les conjectures de Farrell-Jones en K -théories algébrique et hermitienne
  2. A. Nobile, O. E. Villamayor, Sur la K -théorie algébrique
  3. P. Donovan, The Lefschetz-Riemann-Roch formula
  4. Tsit-Yuen Lam, Induction theorems for Grothendieck groups and Whitehead groups of finite groups
  5. Hyman Bass, K -theory and stable algebra
  6. Valentin Poénaru, Le théorème de S -cobordisme
  7. Hyman Bass, John Milnor, Jean-Pierre Serre, Solution of the congruence subgroup problem for S L n ( n 3 ) and S p 2 n ( n 2 )
  8. Laurent Gruson, Fibrés vectoriels sur un polydisque ultramétrique

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.